Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Calabi's Conjecture and Some New Results in Algebraic Geometry

Shing-Tung Yau
Proceedings of the National Academy of Sciences of the United States of America
Vol. 74, No. 5 (May, 1977), pp. 1798-1799
Stable URL: http://www.jstor.org/stable/67110
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

We announce a proof of Calabi's conjectures on the Ricci curvature of a compact Kähler manifold and then apply it to prove some new results in algebraic geometry and differential geometry. For example, we prove that the only Kähler structure on a complex projective space is the standard one.

Page Thumbnails

  • Thumbnail: Page 
1798
    1798
  • Thumbnail: Page 
1799
    1799